Thumbnail
Access Restriction
Subscribed

Author Gannett, Henry
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1894-12-01
Journal Publications of the American Statistical Association
Volume Number 4
Owner JSTOR
Size (in Bytes) 326.82 kB
Page Count 4
Starting Page 99
Ending Page 102


Source: Internet Archive :: JSTOR